# SDR CA060403005

- Difficulty date: March 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT, THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED AND  THE ENGINE WAS SHUTDOWN.  SUBSEQUENT INSPECTION REVEALED METALIC DEBRIS IN THE ENGINE OIL.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE EXTABLISHED. (TC NR 20060403005)
